# SDR UALA2010041901300

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 34,902 hours, 7,707 cycles
- Engine: Pwa PW4084
- System (JASC): 2420 · AC Generation System
- Part: Converter
- Part number: 757183F
- Part serial: 21
- Condition: Faulty
- Location: Position 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH BACK-UP GEN OFF LINE. RESET AND THEY RESTORED.  REPLACED BACKUP CONVERTER M24004.  INSTALLED SOFTWARE AND ACCOMPLISHED ENGINE RUN. CKS OK.
